Ferrand pushouts for algebraic spaces

Michael Temkin, Ilya Tyomkin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We extend Ferrand’s results about pushouts of schemes to the category of algebraic spaces.

Original languageAmerican English
Pages (from-to)960-983
Number of pages24
JournalEuropean Journal of Mathematics
Volume2
Issue number4
DOIs
StatePublished - 1 Dec 2016

Bibliographical note

Publisher Copyright:
© 2016, Springer International Publishing AG.

Keywords

  • Algebraic spaces
  • Birational geometry
  • Ferrand pushouts
  • Pinchings

Cite this